# SDR SWAA2023112115299

- Difficulty date: October 26, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER 2023-659208<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED RIB 8 LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER IAW SRM B737-700 51-10-02 ITEM 9; SRM B837-700 51-40-02 AND DRAWING # # 174A0103 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
